my GI doc said all my intestine wall's are as thin as tissue paper.
he's a doc that does not answer patients question's...what can tissue paper thin wall's do to me?or where can i google to find out....?anyone?
no.i've had gerd since i was 19.a few months before these gastroparesis stuff reall got going, i had a partial hysterectomy.i had it done abdominaly....the GI doc said i could have been anorexic when a teenager that was never diagnosed...but i very much doubt that....
thanks for replying :)
i'm 41.i'm not diabetic.
one year ago i began havng even more stomach problem issues: frequent vomiting,nausea,weight loss....this past april i had a flare up of my rare kidney disease:henoch scheinlein purpura.it's an autoimmune disorder.but anyway after the kidney flare up i was 24/7 severe nausea.i got to where one week i eneded up in the ...
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.